# SDR QXEA0200479

- Difficulty date: March 14, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 10,441 hours, 14,759 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDX - TAKEOFF WARNING HORN ACTIVATED ON TAKEOFF.  ABORTED TAKEOFF, RAN CHECKLIST, TALKED TO MAINTENANCE CONTROL AND RAN TORQUE UP.  DID NOT GET THE TAKEOFF WARNING HORN DURING CONFIGURATION CHECK.  ATTEMPTED SECOND TAKEOFF AND RECEIVED TAKEOFF WARNING HORN.  CLEANED AND LUBED SWITCHES UNDER PEDESTAL.  GROUND RAN AIRCRAFT.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
